# SDR DL76L070702

- Difficulty date: June 8, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 58,720 hours, 8,841 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: H

## Discrepancy

F/A REPORTED UNUSUAL ODOR IN AFT GALLEY AREA LEAD F/A AND RELIEF PILOT BELIVED RELATED TO HEATED DEBRIS CONTENTS OF OVEN OPERATION.  SMELL DISAPPEARED WHEN OVEN AND CHILLERS BREAKERS ISOLATED.  ALL AFT GALLEY ELECTRICAL COMPONENTS THROUGHLY INSPECTED NIL DEFECT FOUND.  C/BS CLOSED AND ALL ELECTRICAL COMPONENT MONITORED IN OPERATION DURING 15 MN, NO PARTICULAR SMELL NOTED.
